# SDR PCAA0001009

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17180003
- Condition: Cracked
- Location: Cockpit
- Part time: 8,163 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT 17,000 FEET THE CAPTAIN SIDE WINDOW CRACKED.  CREW DESCENDED AND LANDED AT AVP WITHOUT INCIDENT.
